インスタントンの数え上げと Donaldson 不変量  [in Japanese] Instanton counting and Donaldson invariants  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 59(2), 131-153, 2007-04-01

    The Mathematical Society of Japan

References:  42

Codes

  • NII Article ID (NAID)
    10019542192
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    0039470X
  • NDL Article ID
    8801336
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  NDL  J-STAGE 
Page Top